Blank
Avatar universal
canser.
my paratoid swelling does not go even after taking anti inflammatory tablets + antibiotics. , and i have a little boil type on the inside of the cheek, could it be canserious , every thing happens on the right side .
Cancel
1 Answers
1 Answers
Page 1 of 1
Avatar universal
Sounds like a another trip to the physician is necessary for further follow-up.  I would recommend the site being examined by an ENT specialist.(EAR, NOSE AND THROAT)
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
General Health Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top General Health Answerers
4851940 tn?1385441629
Blank
United Kingdom
363281 tn?1353103243
Blank
Nelson, New Zealand
144586 tn?1284669764
Blank
Avatar universal
Blank
1236893 tn?1408490528
Blank
1415174 tn?1453246703
Blank
CA